MAUDE Adverse Event Report: LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 10MM 6 DEG.; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 10MM 6 DEG.; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number IR2522P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: roi-a implant holder threaded rod (part # ir9280r-1 lot # 510248203) fractured intra-operatively.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that intra-operatively, an roi-a plate was difficult to insert, and this resulted in the roi-a cage fracturing in the disc space.The implants were removed and another cage was installed without further complications.There was no patient harm, but this did result in a procedural delay of unspecified length.This is report one of two for this event.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however photos were provided which show that the spacer has fractured.Root cause: this event could possibly be attributed to excessive forces applied to the anchoring plate during insertion, possibly due to difficulty inserting into hard bone.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2025-00030.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT PXL : 27X30 H 10MM 6 DEG.
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22097891
Report Number3004788213-2025-00029
Device Sequence Number8354064
Product Code MAX
UDI-Device Identifier03662663011273
UDI-Public(01)03662663011273(17)291101(10)M87837
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIR2522P
Device Lot NumberM87837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexFemale
Patient EthnicityNon Hispanic